Once the doctor determines the cause of proteinuria, they’ll be able to give you the appropriate treatment.
Some medications for urinary tract infection
can cause some bubbles in the urine. An example of these medications includes phenazopyridine (Pyridium, AZO Standard, Uristat, AZO).
When To Seek Medical Help
When the appearance of bubbles in urine means proteinuria, you’ll probably have other symptoms, such as:
- Frequent urination
- Shortness of breath
- Edema or swelling in the face, belly, feet, and ankles
- Puffiness around the eyes, particularly in the morning
- Muscle cramping at night
- Lack of appetite
- Nausea and vomiting
Seek medical attention if you experience persistent foamy urine, especially when it’s accompanied by any of the symptoms above.
Every now and then, you may notice foamy pee due to strong flow, cleaning products in the toilet water, or dehydration.
However, the appearance of persistent and multiple layers of bubbles in urine means you need to get in touch with your doctor. This is because foamy urine might point to proteinuria, a sign that you have an underlying health issue.
Learn more about Urological Health here.